Projective polynomials

Abhyankar, Shreeram S. (1997) Projective polynomials Proceedings of the American Mathematical Society, 125 (6). pp. 1643-1650. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


Certain nice trinomials have the projective linear groups as their Galois groups. This was proved using considerable group theory. Here is an easier proof based on the observation that the said trinomials are what may be called projective polynomials. It extends the results to a local situation.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:94
Deposited On:17 Sep 2010 06:51
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page